Advanced Search
MyIDEAS: Login to save this article or follow this journal

Banzhaf LikeValue for Games with Interval Uncertainty

Contents:

Author Info

  • Lucia Pusillo

    ()
    (University of Genoa, Department of Mathematics, Genoa, Italy)

Registered author(s):

    Abstract

    This paper focuses on the Banzhaf value for cooperative games with a finite set of players where the coalition values, expressed by the characteristic function, are compact intervals of the real numbers. We generalize the Banzhaf value for TU-cooperative games to the class of games with interval uncertainty which have many applications. Furthermore the Banzhaf like value is here characterized through some axioms.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://auco.cuni.cz/mag/article/download/id/139/type/attachment
    Download Restriction: no

    Bibliographic Info

    Article provided by Charles University Prague, Faculty of Social Sciences, Institute of Economic Studies in its journal Czech Economic Review.

    Volume (Year): 7 (2013)
    Issue (Month): 1 (March)
    Pages: 005-014

    as in new window
    Handle: RePEc:fau:aucocz:au2013_005

    Contact details of provider:
    Postal: Opletalova 26, CZ-110 00 Prague
    Phone: +420 2 222112330
    Fax: +420 2 22112304
    Email:
    Web page: http://ies.fsv.cuni.cz/
    More information through EDIRC

    Order Information:
    Email:
    Web: http://auco.cuni.cz/

    Related research

    Keywords: Cooperative situations; interval values games; Banzhaf index;

    Find related papers by JEL classification:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Suijs, J.P.M. & Borm, P.E.M. & De Waegenaere, A.M.B. & Tijs, S.H., 1995. "Cooperative games with stochastic payoffs," Discussion Paper 1995-88, Tilburg University, Center for Economic Research.
    2. Andrzej S. Nowak, 1997. "note: On an Axiomatization of the Banzhaf Value without the Additivity Axiom," International Journal of Game Theory, Springer, vol. 26(1), pages 137-141.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:fau:aucocz:au2013_005. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Lenka Stastna).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.